Journal of Applied Mathematics and Physics

Vol.7 No.5(2019), Paper ID 92777, 14 pages

DOI:10.4236/jamp.2019.75083

 

The Bifurcation and Decay of Solutions for Asymptotically Linear Elliptic Systems with Parameter

 

Yangyang Ma

 

College of Science, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2019 Yangyang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ma, Y. (2019) The Bifurcation and Decay of Solutions for Asymptotically Linear Elliptic Systems with Parameter. Journal of Applied Mathematics and Physics, 7, 1226-1239. doi: 10.4236/jamp.2019.75083.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.